Previous |  Up |  Next


Title: Errata to the paper M. Sekanina: Categories of ordered sets (English)
Author: Sekanina, Milan
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 4
Issue: 2
Year: 1968
Pages: 131
Category: math
MSC: 18B10
idMR: MR0263722
Date available: 2008-06-05T17:52:58Z
Last updated: 2012-05-09
Stable URL:
Related article:


Files Size Format View
ArchMath_004-1968-2_7.pdf 127.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo